# SDR DALA2022120607810

- Difficulty date: December 1, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1329 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE FOUND CORROSION AT STA1329, BETWEEN S39L AND S38L.  DAMAGE SHEAR TIE REMOVED AND REPLACED IAW SRM 51-40.
